International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 139 | Views: 192

Research Paper | Mathematics | Iraq | Volume 6 Issue 8, August 2017


Purely Fully Cancellation Fuzzy Modules

Buthainah Nejad Shihab


Abstract: In this paper we interoduce the concept of puerly fully cancellation fuzzy modules and gives some charactelazations and properties of this concepts


Keywords: Fully cancellation Fuzzy modules, Invertible fuzzy ideal Puerly Fully-Cancellation fuzzy module


Edition: Volume 6 Issue 8, August 2017,


Pages: 584 - 585


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top